# SDR DALA2019051303000

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 59,831 hours, 21,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5704272) DURING INSPECTION FOUND EMERGENCY LTS AND EXIT SIGN INOP BETWEEN ROWS 19 AND 24. RPLD BATTERY PACK M1670 PER AMM 33-51. ALL EMERGENCY LTS CK GOOD.
